# SDR CALA2021032600373

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 117,366 hours, 18,053 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300324
- Condition: Corroded
- Location: Bs 1540-1546
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CGO COMPT BILGE AREA AT STA 1540 - 1546 S39R STRINGER AREA FOUND CORROSION AS MARKED REFER NR LP 9131241 BULK CGO COMPT STA 1540-1546 S39R STRINGER PERMANENT REPAIRED AS PER ECRA 5360-01594 REV - ADD EMP:V897545 RII BY HX 102369
